# SDR ASAA2017080921592

- Difficulty date: August 9, 2017
- Submitted: August 11, 2017
- Operation: Air carrier
- Aircraft: N526AS
- Make and model: Boeing 737890
- Aircraft serial: 35196
- Aircraft time: 30,762 hours, 10,287 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Transition Panel
- Part number: 146A750233
- Condition: Cracked
- Location: Bs 727h-727i
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO TRANSITION PANEL HAS TWO CRACKS AT BS 727H+15  - 727I+3,   STRINGERS 25L - 26L.  ACFT GROUNDED.  REPAIRED THE TRANSITION PANEL IAW SRM 51-10-02, SRM 53-00-53-2R-S, SRM 51-40-02, AND DWG 146A7500 REV.
